Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Breathlessness, history of malaria. Help

i have been suffering from breathlessness since last seven years. i used to take homoeopathic medicine Berberis Vulveris quite often before seven years. i started feeling the problem of breathlessness. so i discontinued that drug. but the problem persisted. though not very serious at that time. A year before i got infected by p vivax malaria grade 1 and was administered Artikind for 5 days. again it recurred after six months i.e. in March 2012. again i was administered same drug. once again in month of July i started feeling malaria and i took chloroquin phosphate 1000 mg twice a day for two consecutive days. that was all. and suffering from the problem of breathlessness reached many folds thenafter. i have an acute problem currently. only when i sleep i m relaxed. otherwise the whole day, i can t describe my position. i m a mountaineer and even at 17,500 feet in Himalaya i didn t feel any kind of breathing problem. i m a good swimmer also. Kindly help me solving this difficulty.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
There are no pointers to suggest a direct cause in your case.
Considering the long duration, the best option is to SEE A PULMONOLOGIST...They are specially trained and equipped to evaluate. Basic blood test, X-ray chest, Lung function test (Spirometry) are necessary. If still a conclusion is not possible, there are other sophisticated tests, depending on the results of above tests.
It may turn out to be anxiety - if one could swim and climb a mountain, there can not be a serious cause to account for this. A psychiatrist will be the next one to approach

Wishing you speedy recovery
Good luck
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor